# SDR FDEA200911194067

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: 657N3752412
- Condition: Misaligned
- Location: Fs 1640
- Part time: 68,004 hours, 21,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCOMING FASTENER PATTERN ON THE FRAME ASSY DOES NOT FACILITATE INSTALLATION OF SUPPORT BRACKET ASSY FOR PULLEY INSTALLATION AT STA 1640, BETWEEN S-2L AND S-3L AT BS 1640 FRAME, BETWEEN S-2L AND S-3L, THE EXISTING SHEAR TIE HOLE PATTERN CONFLICTED WITH THE ACCOMPLISHMENT OF THE PTF MOD. NEW PARTS INSTALLED ON MAE MOD WORK CARD NR 118510156MS1R01, AND MAE EA 757-5362-16-F2391, REV -, DATED 11/09/2009. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR 657N3752-4 (CLIP)  657N3734-12 (TEE)
